Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Rational methods in matrix equations


Author: Mark H. Ingraham
Journal: Bull. Amer. Math. Soc. 47 (1941), 61-70
MathSciNet review: 0003606
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1941-07358-1
PII: S 0002-9904(1941)07358-1